# SDR AALA201902159017

- Difficulty date: February 10, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,523 hours, 5,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820721200
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 73, AND 74 , YB1.  REPLACED THE SEAT TRACK IAW SRM 51-72-11-911-001.
